# SDR ASMF20190712004

- Difficulty date: July 3, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N342AM
- Make and model: Boeing 737-8Z9
- Aircraft serial: 34262
- Aircraft time: 45,334 hours, 19,981 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A481039
- Part serial: 01269H9011
- Condition: Cracked
- Location: Cockpit
- Part time: 45,334 hours, 19,981 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURN TO PLATFORM AS A CONSEQUENCE OF THE RT WINDOW NR 2 WAS CRACKED FRM 56102042; SO MAINTENANCE PERSONNEL REPLACED THE RT WINDOW P/N: 141A4810-39, S/N: 01269H9011 NR 2 IAW AMM56-12-11-400-801; IT WAS PERFORMED CABIN PRESSURE LEAK TEST IAW AMM 05-51-91-790-801, TEST CORRECT.
